skip to content
On self-orthogonal Latin squares and partial transversals of Latin squares Preview this item
ClosePreview this item
Checking...

On self-orthogonal Latin squares and partial transversals of Latin squares

Author: Shinmin Patrick Wang; R M Wilson
Publisher: [Columbus] : Ohio State University, 1978.
Dissertation: Ph. D. Ohio State University 1978.
Edition/Format:   Thesis/dissertation : Document : Thesis/dissertation : eBook   Computer File : EnglishView all editions and formats
Publication:Dissertation Abstracts International, 39-02B.
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Additional Physical Format: Print version:
Wang, Shinmin Patrick, 1946-
On self-orthogonal Latin squares and partial transversals of Latin squares
(OCoLC)4311065
Material Type: Document, Thesis/dissertation, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Shinmin Patrick Wang; R M Wilson
OCLC Number: 973403831
Notes: Available online.
Source: Dissertation Abstracts International, Volume: 39-02, Section: B, page: 0798.
Description: 1 online resource (vii, 138 pages) : illustrations
Responsibility: by Shinmin Patrick Wang.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/973403831> # On self-orthogonal Latin squares and partial transversals of Latin squares
    a schema:CreativeWork, schema:Book, schema:MediaObject, bgn:Thesis, pto:Web_document ;
   bgn:inSupportOf "" ;
   library:oclcnum "973403831" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/ohu> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/14658550#Topic/magic_squares> ; # Magic squares
   schema:author <http://experiment.worldcat.org/entity/work/data/14658550#Person/wang_shinmin_patrick_1946> ; # Shinmin Patrick Wang
   schema:contributor <http://experiment.worldcat.org/entity/work/data/14658550#Person/wilson_r_m_richard_michael_1945> ; # Richard Michael Wilson
   schema:datePublished "1978" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/14658550> ;
   schema:inLanguage "en" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/4311065> ;
   schema:name "On self-orthogonal Latin squares and partial transversals of Latin squares"@en ;
   schema:productID "973403831" ;
   schema:url <http://rave.ohiolink.edu/etdc/view.cgi?acc_num=osu1285257891> ;
   schema:url <http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7812400> ;
   schema:url <http://rave.ohiolink.edu/etdc/view?acc_num=osu1487077662987135> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/973403831> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/14658550#Person/wang_shinmin_patrick_1946> # Shinmin Patrick Wang
    a schema:Person ;
   schema:birthDate "1946" ;
   schema:familyName "Wang" ;
   schema:givenName "Shinmin Patrick" ;
   schema:name "Shinmin Patrick Wang" ;
    .

<http://experiment.worldcat.org/entity/work/data/14658550#Person/wilson_r_m_richard_michael_1945> # Richard Michael Wilson
    a schema:Person ;
   schema:birthDate "1945" ;
   schema:familyName "Wilson" ;
   schema:givenName "Richard Michael" ;
   schema:givenName "R. M." ;
   schema:name "Richard Michael Wilson" ;
    .

<http://rave.ohiolink.edu/etdc/view.cgi?acc_num=osu1285257891>
   rdfs:comment "Connect to resource online" ;
    .

<http://www.worldcat.org/oclc/4311065>
    a schema:CreativeWork ;
   rdfs:label "On self-orthogonal Latin squares and partial transversals of Latin squares" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/973403831> ; # On self-orthogonal Latin squares and partial transversals of Latin squares
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.